# SDR DHL2007748016

- Difficulty date: October 18, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 46,617 hours, 27,939 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FRAME 640 AREA SHOW SEVERAL FASTENER HOLES IMPROPERLY PERFORMED.  BLENDED DAMAGED AREA OF STUB FRAME AT STATION 638 BETWEEN 23L AND 25L.  FABRICATED AND INSTALLED A REPAIR DOUBLER IAW SIE EO NR SIE-N748DH-10-16-07 MATERIAL USED 0.100" 7075-0 23.75" BY 1.5" PO NR 6149299.  HEAT TREATED TO T6 CONDITION IAW FASI ENGINEERING REPORT NR 2-37153-801 REV A.  ALL PARTS AND AREA TREATED AND PRIMED IAW B-727 SRM 51-10-2.
